Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Nandrolone Interact With HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Joint Pain When Nandrolone Added To Regimen

Just two weeks ago I started Nandrolone injections to help me gain weight in conjunction with going to the gym. I haven't recently changed any other meds - am on Truvada/Sustiva. The problem is that I'm now getting joint pain in my legs,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The fatifue could be due to persistent Sustiva effect so a discussion with your HIV specialist about other options on a trial basis might be warranted. The bone/joint pain with nandrolone is seen occasionally. There is not a clear drug interaction... Read more »

About Testosterone and Nandrolone

I've been on testosterone replacement therapy since the early 1990's, when I believe we... Read more »

Steroid and HIV meds drug interaction

Dear Nelson, i am a fan writing from Hong Kong, I have read your book and after some research I... Read more »
Articles
AIDS Treatment News

Nandrolone (Deca Durabolin) Disappears in U.S., Generic May Return in July

In late May or early June treatment activists learned that theonly version of nandrolone currently available in the U.S. (brandname Deca Durabolin) was being discontinued. Soon we startedhearing from patients whose pharmacies told them they could... Read more »
Gay Men's Health Crisis

The End of Nandrolone

On March 20, 2007, Watson Laboratories stopped the production of nandrolone decanoate (old brand name: Deca Durabolin), a low-cost injectable anabolic steroid used for HIV wasting, citing the lack of raw-material suppliers for the product. Patients... Read more »
Canadian AIDS Treatment Information Exchange

À la Carte -- 5. Managing the Effects of HIV and Meds on the Body

Food-Drug Interactions Following the food guidelines for your meds will reduce the chance of resistant virus. Check with your doctor or pharmacist about food requirements. The interactions between you, HIV, medications and nutrition are... Read more »
Gay Men's Health Crisis

GMHC Treatment Issues Table of Contents, January-March 2007

The End of Nandrolone: The Current Terrain for Wasting Patients in the Era of HAART By Nelson Vergel The International Narcotics Control Board and HIV/AIDS By Joanne Csete and Daniel Wolfe Money, Moralism and Microbicides: Barriers in... Read more »
Connect With Others

Nandrolone Decanoate/Testosterone/Oxandrin

Posted by ktp2008, 1 Reply
Since Watson no longer makes Deca-Durabolin, If anyone is looking for a reliable and good compounding pharmacy that has Nandrolone Decanoate, Testosterone Cypionate, and Oxandrin at affordable prices, call New Life Pharmacy in Boca Raton, FL and ask... Read more »

Living with HIV and meds

Posted by Anonymous, 5 Replies
I have been HIV + since 97 and am now on meds, since 2001.
I am constantly tired and wonder how I will continue rebuilding my life up, going back to work etc. Not working is extremely depressing but the thought sometimes of getting back out there... Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
Hello. I have known of my positive status for two years now. I was put on Epivir, Viread, and Sustiva in February of 2004. My labs are good, and I feel great, as my viral load is almost undetectable. This summer I have had some problems with... Read more »

Natural remedies? Not on meds yet....

Posted by cassiusp, 8 Replies
Not yet on meds, still have a decent T cell count. Started taking Korean Ginseng. NAC, ST Johns Wort and Lysine (collagen, I am a little paranoid about wrinkles :) ) and a good multivit. Oh and plan to start breathing meditations with my BF (he... Read more »